# SDR 2008FA0000350

- Difficulty date: April 29, 2008
- Submitted: July 7, 2008
- Operation: General aviation
- Aircraft: N501CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600050
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Part number: 38101550360
- Condition: Leaking
- Location: Lav Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE INSPECTION NOTED HOSE ASSY.  SUPPLYING OXYGEN TO LAVATORY OXYGEN MASK COMPARTMENT FROM MAIN UPPER CABIN OXYGEN LINE ASSY LEAKING. FURTHER INVESTIGATION SHOWED MULTIPLE HOLES IN OXYGEN HOSE ASSY FLEXIBLE HOSE SECTION. SUSPECT HOSE ASSY DETERIORATED FROM AGE AND POSSIBLY HEAT FROM AIRCRAFT BEING PARKED OUTDOORS FOR EXTENDED PERIODS. RECOMMEND TECH CLOSELY INSPECT CABIN OXYGEN SYSTEM COMPONENTS DURING SCHEDULED INSPECTIONS ON OLDER AND HIGH-TIME SERIES AC FOR AGE RELATED DEFECTS. (K)
